# SDR GLBA201108101

- Difficulty date: August 10, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N201GL
- Make and model: Beech 1900D
- Aircraft serial: UE201
- Aircraft time: 32,005 hours, 39,367 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON FINAL, DID NOT RECEIVE NOSE GEAR DOWN AND LOCKED INDICATION.  MX REPLACED THE LIGHT BULBS, PN: 327 IAW BMM 33-10-05, OPS CKS AND SWING CHECKS GOOD IAW AIM MI 32-01.
